Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have lower back problems, heel spur, achilles tear. Will arthrosis cause more problems? Taking cortisone

I am 47 years old, with lower back probs since had my 2nd child in 2001. I do keep as active as poss, with two jobs a day, however, after a tear to my achilles in late 2008 I contracted a Heel spur prob. had my 3rd lot of Cortizone injections this week, however, I have just found out as the pain in now in the tops of my feet and ankles, that I have arthrosis. I am concerned as although I ve lost a four stone , that will the arthrosis cause more probs in back and knees as well as my feet, well with age and what excercise or treatment can you suggest, other than injection or Co-codamol all the time as addictive and dont always work. I have adjusted to my diet to less bread or brown bread if do, also less dairy. S Monk
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response

You are already trying the best
would like to add something.............
Do regular streching excercise to combat your back and heel problem , along with hot and cold ater foementation twice a day, use soft sole footwear for spurs and if not needs to f=get it surgically removed
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor